Exponential spline method for singularly perturbed third-order boundary value problems

Abstract: The exponential spline function is presented to find the numerical solution of third-order singularly perturbed boundary value problems. Convergence analysis of the method is briefly discussed, and it is shown to be sixth order convergence. To validate the applicability of the method, some model problems are solved for different values of the perturbation parameter, and the numerical results are presented both in tables and graphs. Furthermore, the present method gives more accurate solution than some methods existing in the literature.

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Exponential spline method for singularly perturbed third-order boundary value problems ; volume:53 ; number:1 ; year:2020 ; pages:360-372 ; extent:13
Demonstratio mathematica ; 53, Heft 1 (2020), 360-372 (gesamt 13)

Creator
Wakjira, Yohannis Alemayehu
Duressa, Gemechis File

DOI
10.1515/dema-2020-0024
URN
urn:nbn:de:101:1-2411181514323.551843132525
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:24 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Wakjira, Yohannis Alemayehu
  • Duressa, Gemechis File

Other Objects (12)